MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS BONE SCREW,D:1.5MM X L:8.0MM

FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS BONE SCREW,D:1.5MM X L:8.0MM
Catalog Number FBS 508
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This was the first incidence of the screw head breakage.The bone was of a (b)(6) male.Flower believes this is an anomoly.
 
Event or Problem Description
During surgery, after a pilot hole had been drilled, fbs 508 variable angle non-locking screw, 1.5mm x 8mm was inserted and broke during insertion.

Brand Name
FLOWER ORTHOPEDICS BONE SCREW,D:1.5MM X L:8.0MM
Common Device Name
BONE SCREW
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd.
suite 280
horsham PA 19044
MDR Report Key7066858
Report Number3009996260-2017-00007
Device Sequence Number16174627
Product Code HWC
UDI-Device Identifier00840118101776
UDI-Public840118101776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131657
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2022
Device Catalogue NumberFBS 508
Device Lot Number20150000584
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR